# SDR CALA2013112693275

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,788 hours, 23,792 cycles
- Engine: Pwa PW2040
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 253
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, SILVERS METAL IN PNEUMATIC STARTER CHIP DETECTOR.  REPLACED NR 2 ENG PNEUMATIC STARTER, OPERATIONS CHECKED GOOD.
